# SDR AT0400002

- Difficulty date: January 15, 2004
- Submitted: January 20, 2004
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Engine: Rroyce BR700715A130
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Seal
- Part number: M259881160
- Condition: Leaking
- Location: Fuel Filter Bowl
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

TOWER ADVISED FLUID COMING OUT OF LT ENGINE DURING CLIMBOUT.  TOP OF CLIMB, BALANCED FUEL TANKS, IN 15 MINUTES, LEFT TANK WAS 800 POUNDS LOW.  OPENED NR 1 ENGINE COWL AND FOUND FUEL FILTER BOWL SEAL LEAKING.  REMOVED AND REPLACED FUEL FILTER AND SEAL IAW B717 AMM 73-11-01.  LEAK CHECK GOOD IAW B717 71-00-11.
